When I go out, I get lightheaded, short of breath and nervous

jennny
By jennny Latest Reply 2010-05-20 23:42:47 -0500
Started 2010-05-20 09:54:00 -0500

Do these symptoms have to do with the insulin I am taking, I take insulin 4 times a day. I am Type 2 diabetic. It is just when I exercise and walk alot, that I feel this way.


2 replies

Anonymous
Anonymous 2010-05-20 23:42:47 -0500 Report

It would be irresponsible to try and diagnose your problem based on your online report of your symptoms. Those sympyoms could be indicative of anything from blood sugar related to an anxiety disorder to a heart problem. If you haven't seen a primary care physician about your symptoms, my free advice to you is go see a doc (or nurse practitioner) as soon as possible so you can be reliably diagnosed and helped. My opinion only.

kdroberts
kdroberts 2010-05-20 11:37:52 -0500 Report

Quite possibly. Do you test your blood sugar at those times? Physical activity will make you more insulin sensitive so the insulin you take will be more effective. It could be that your blood sugar is getting a little low and you are experiencing symptoms of that.